# SDR SWAA2021120345262

- Difficulty date: November 17, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,876 hours, 31,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO TRACK AT BS 772, LBL 3, WL 157.   FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2.   REMOVED  BY TRIMMING OUT AN AREA L=3.26' X W= .9' IAW SRM 53-00-53-2R-2, REPAIR 2.   HFEC INSPECTED TRIMMED EDGE OF DAMAGE CUTOUT IAW NDT PART 6 51-00-00 PROCEDURE 23.  NO CRACKS FOUND.   FABRICATED,  LOCATED, AND DRILLED NEW SPLICE AND APPLIED CHEMICAL CONVERSION COATING IAW SRM 53-00-53-2R-2, PAR 4, FIG 203, DETAIL F.    APPLIED PRIMER ON SPLICE REPAIR IAW SRM 53-00-53-2R-2, PAR 4. FIG 203, DETAIL F.   INSTALLED SPLICE REPAIR IAW SRM 53-00-53-2R-2,  PAR 4,  STEP Q, FIG 203, DETAIL F.
